MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EPIX ® LAPAROSCOPIC DISSECTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EPIX ® LAPAROSCOPIC DISSECTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CY010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: total laparascopic hysterectomy.Event description: during a total laparoscopic hysterectomy at the end while finishing, the surgeon was using dissectors and when they pulled them out of the trocar, half of the jaw was missing.Immediately x-rayed patient during the surgery and found the piece but was unable to retrieve.Piece was left inside of patient.Intervention: surgery was already over when malfunction was noticed.Patient status: patient x-rayed, piece found but not able to be retrieved.Patient x-rayed, piece found but not able to be retrieved.
 
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.

Brand Name
EPIX ® LAPAROSCOPIC DISSECTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25156084
Report Number2027111-2026-00550
Device Sequence Number21521729
Product Code GEI
UDI-Device Identifier00607915126964
UDI-Public(01)00607915126964
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCY010
Device Catalogue Number101419901
Device Lot Number1578055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/12/2026
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5MM APPLIED MEDICAL TROCAR
Outcome Attributed to Adverse Event Other;
Patient SexUnknown